MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, hemopro2 adaptor was broken and not working.Used same one to complete case.No harm, or delays reported.
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeds character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 03/04/2026.An investigation was conducted on 03/04/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact cable.Both connectors were observed to be intact.An electrical evaluation was conducted.The adapter was connected to a reference power supply vh-3010 and reference extension cable with no visual or physical difficulties.A pre-cautery test was performed per the instruction for use with a reference hemopro 2 and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test; it did produce steam and heat during 5-second activations and shut off when the toggle was released.A polyfuse electrical test was performed with the same reference power supply, extension cable, hemopro 2 and returned adapter cable; the reference device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.An activation and transection capability test was performed over four (4) repetitions using "max life test method stm2048073.The device successfully transected tissue four (4) times.Based on the returned condition of the device and no specific failure reported, there were no failure observed.
 
Event or Problem Description
N/a.

Brand Name
HEMOPRO2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24207967
Report Number2242352-2026-0000025
Device Sequence Number9855614
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
D043877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO OTHER PRODUCTS REPORTED.
Patient SexUnknown